American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R58) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[2] Hwanyup Jung, Sunghan Bae and Jaehyun Ahn. Determinant formulas for class numbers in function fields. Math. Comp. 74 (2005) 953-965. MR 2114658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark L. Bauer. The arithmetic of certain cubic function fields. Math. Comp. 73 (2004) 387-413. MR 2034129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christian Friesen. Class group frequencies of real quadratic function fields: The degree 4 case. Math. Comp. 69 (2000) 1213-1228. MR 1659859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David R. Hayes. On the reduction of rank-one Drinfel'd modules . Math. Comp. 57 (1991) 339-349. MR 1079021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. F. Ireland and R. D. Small. Class numbers of cyclotomic function fields . Math. Comp. 46 (1986) 337-340. MR 815854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1